Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An algebra of singular integral operators with two symbol homomorphisms


Author: H. O. Cordes
Journal: Bull. Amer. Math. Soc. 75 (1969), 37-42
DOI: https://doi.org/10.1090/S0002-9904-1969-12137-3
MathSciNet review: 0234320
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Breuer and H. O. Cordes, On Banach algebras with σ-symbol, Part II, J. Math. Mech. 14 (1965), 299-314. MR 174986
  • 2. H. O. Cordes, On a class of C*-algebras, Math. Ann. 170 (1967), 283-313. MR 209853
  • 3. H. O. Cordes, Über eine nichtalgebraische Characterisierung von ${\cal J}$-Fredholmoperatoren, Math. Ann. 163 (1966), 212-229. MR 203462
  • 4. H. O. Cordes, Pseudo-differential operators on half-line, J. Math. Mech. (to appear). MR 435935
  • 5. H. O. Cordes and E. Herman, Remarks on the Gel'fand theory of pseudo-differential operators, Amer. J. Math. (to appear). MR 454743
  • 6. W. Magnus and F. Oberhettinger, Formeln und Sätze für die speziellen Funktionen der Mathematischen Physik, Springer, Berlin, 1948. MR 25629
  • 7. M. I. Vishik and G. I. Eskin, Equations in convolutions in a bounded domain, Uspehi Mat. Nauk 20 (1965), 90-152 = Russian Math. Surveys 20 (1965), 85-151.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12137-3

American Mathematical Society